MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRIPLE-LOOP SNARE RETRIEVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL

ARGON MEDICAL DEVICES TRIPLE-LOOP SNARE RETRIEVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number 380911330
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated "the radiopaque band from the detachment removal kit was inside the patient." the band was retrieved.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned by the customer for evaluation.Additionally, the photographic and videographic evidence provided by the customer appeared to support the reported allegation.The radiopaque band detaching from the retrieval kit may have resulted from a variety of potential factors like excessive mechanical force or insufficient bonding.However, without receiving the sample, we are unable to conduct a comprehensive investigation.As a result, we are unable to determine a definitive root cause or identify an appropriate corrective action at this time.The design team has been notified to ensure they are aware of the issue and can evaluate potential improvements to prevent recurrence.Additional information provided in h.6.And h.11.

Brand Name
TRIPLE-LOOP SNARE RETRIEVAL KIT
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key23293405
Report Number0001625425-2025-01099
Device Sequence Number4786669
Product Code MMX
UDI-Device Identifier00886333224616
UDI-Public(01)00886333224616(17)270726(10)11584304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380911330
Device Lot Number11584304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic